# SDR C2XA03CL109

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC FLIGHT 2033 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.   MAINTENANCE INSPECTED AND REPLACED THE LEFT NR 1 AND RIGHT NR 2 MAIN GEAR PROXIMITY SWITCHES.  ALSO REPLACED THE LEFT MAIN GEAR TRAILING ARM TARGET.  OPERATIONAL CHECKS WERE GOOD.
